# SDR HALA2011021400096

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,449 hours, 31,919 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: S345T002133
- Part serial: K0333
- Condition: Shorted
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT MAIN TANK NR 4, TANK UNIT LO-Z TO SHIELD READING LOW.  REPLACED LT MAIN TANK NR 4 TANK UNIT IAW AMM28-41-01, FAILED RES CK BAD FROM STOCK S345T002-133, SN K0333.  REPLACED LT MAIN TANK NR 4 TANK UNIT IAW AMM28-41-01.
